# SDR MALA975419

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A114
- System (JASC): 3250 · Landing Gear Steering System
- Part: Linkage
- Part number: 7805106
- Condition: Internal Fault
- Location: Nlg Steering
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 2978 - DURING TAXI OUT, THE STEERING PULLED HARD TO THE LEFT.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED NOSE STEERING HANDLE UNIVERSAL LINKAGE.  OPS CHECK GOOD.
